Normal families and the Nevanlinna theory

David Drasin Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331364

Acta Mathematica, 122, (1), 231-263, 1968.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Cited by 46 ]
@inproceedings{david1968normal,
  title={Normal families and the Nevanlinna theory},
  author={David Drasin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216983885073},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={231-263},
  year={1968},
}
David Drasin. Normal families and the Nevanlinna theory. 1968. Vol. 122. In Acta Mathematica. pp.231-263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216983885073.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved